On the bending of a surface with boundary
Doklady Akademii Nauk, Tome 151 (1963) no. 4, pp. 793-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_4_a13,
author = {V. T. Fomenko},
title = {On the bending of a surface with boundary},
journal = {Doklady Akademii Nauk},
pages = {793--795},
year = {1963},
volume = {151},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_4_a13/}
}
V. T. Fomenko. On the bending of a surface with boundary. Doklady Akademii Nauk, Tome 151 (1963) no. 4, pp. 793-795. http://geodesic.mathdoc.fr/item/DAN_1963_151_4_a13/